# SDR F3LA2013080800898

- Difficulty date: July 13, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 35,134 hours, 12,924 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6/S2 CHECK.  PASSENGER CABIN, THE SEAT TRACK HAS CORROSION AT THE NUT CLIP FASTENER HOLES ON UPPER SURFACE OF SEAT TRACK AT BS 8433/FR21 AND AT -Y1292.  R & R FLOORBEAM IAW SRM 51-42-11, PARA 5 A -C AND 7 BD.
